# SDR 99ZZZX4690

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30541
- Make and model: Piper PA-28-181
- Aircraft serial: 287990095
- Propeller: Mcauly 1A170B*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Failed
- Location: Propeller
- Part time: 1,326 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

TWO MINUTES AFTER TAKEOFF, NR 2 BLADE SEPARATED 6 INCHES FROM TIP CAUSING SEVERE VIBRATION PUTTING THE AIRCRAFT ALMOST OUT OF CONTROL. TOTAL TIME ON PROPELLER, 1,216.2 HOURS.  SUBMITTER RECOMMENDED PROPELLER OVERHAUL AT 1,000 HOURS.
